BASHH
8,903 members1,513 posts

Constant bleeding on mini pill

I’ve been on mini pill for 4 months. I have been bleeding for the last 33 days, very slight bleeding on most days. Got to the stage on Friday when I thought enough, so haven’t taken my pill since Saturday. Still bleeding now.

Has anybody else suffered this and did bleeding last long after you stopped. Supposed to be going away on Saturday and don’t want to be bleeding still

2 Replies
oldestnewest

I stopped the pill on 30th December and have only had about 10days free of bleeding ! Went to the doctors and had a swab done all ok they just said it's quite common everyone's different . I've opted to have coil fitted soon !

Reply

If it's just to the point of being called spotting and not sufficient bleeding otherwise then probably you were having the progesterone-induced spotting! Nothing much to be worried-sick, it's common in onset of action of minipill called as the breakthrough bleeding. Also, since you stopped taking it there will be a withdrawal bleeding. Not everyone will experience it though... the pills works differently to everyone. Still talk to your GP or Gynae once for your own satisfaction. stay well!

Reply

You may also like...